# SDR YENA2007057

- Difficulty date: June 25, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 3,712 hours, 2,470 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 19055086405
- Condition: Damaged
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1004, JFK-BOS, BURNING SMELL SIMILAR TO BURNING CURLING IRON, COMING FROM OVERHEAD COCKPIT VENT, DID NOT SEE SMOKE.  SMELLED DURING CLIMBOUT, ON APPROACH NO EICAS MSG WITH SMELL.  FOUND DAMAGED CABIN SUPPLY DUCT.  REMOVED AND REPLACED DUCT PER AMM 21-24-03, RAN PACKS, OPS CHECK.
